Pullback attractors for a non-autonomous Cahn-Hilliard-Navier-Stokes system in 2D
Article
Medjo, TT. (2014). Pullback attractors for a non-autonomous Cahn-Hilliard-Navier-Stokes system in 2D
. ASYMPTOTIC ANALYSIS, 90(1-2), 21-51. 10.3233/ASY-141225
Medjo, TT. (2014). Pullback attractors for a non-autonomous Cahn-Hilliard-Navier-Stokes system in 2D
. ASYMPTOTIC ANALYSIS, 90(1-2), 21-51. 10.3233/ASY-141225
This article studies the pullback asymptotic behavior of solutions for a non-autonomous Cahn-Hilliard-Navier-Stokes (CH-NS) system in a two-dimensional domain. We prove the existence of pullback attractors AVM in VM (the velocity has the H1-regularity) and AYM in YM (the velocity has the L2-regularity). Then we verify the regularity of the pullback attractors by proving that AVM=AYM, which implies the pullback asymptotic smoothing effect of the model in the sense that the solutions eventually become more regular than the initial data.